# SDR HALA2017032800089

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,846 hours, 18,430 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Director
- Condition: Malfunctioned
- Location: F/O Flt
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FLIGHT DIRECTOR DISAPPEARED ON APPROACH. SELECTED CENTER FLT DIRECTOR SOURCE, OPS OK.  CLEANED & RERACKED SYM GEN R CONNECTION.  PERFORMED FIM 34-22-00/101, NO FAULTS NOTED. PERFORMED MCDP GROUND TEST 30 & 59 NO FAULTS NOTED, SYS OPS NORMAL OK FOR SERVICE.
